[28] T.Miezaki, M.Oura
On the cycle index and the weight enumerator [pdf]
Des. Codes Cryptogr. 87, Issue 6, (2019, June), 1237-1242.

[27] Nur Hamid and Manabu Oura
Terwilliger Algebras of Some Group Association Schemes [pdf]
Math. J. Okayama Univ. 61 (2019, January), 199-204.

[26] M.Fujii, M.Oura
Ring of the weight enumerators of d_n^+ [pdf]
Tsukuba Journal of Mathematics. 42(2018, July), no.1, 53-63.

[25] T.Motomura, M.Oura
E-polynomials associated to $\mathbf{Z}_4$-codes [pdf]
Hokkaido Mathematical Journal. 47(2018), no.2, 339-350.

[24] M.Kosuda, M.Oura
Centralizer algebras of the group associated to ${\Z}_4$-codes [pdf]
Discrete Math. 340 (2017, October), no. 10, 2437-2446.

[23] M.Kosuda, M.Oura
Centralizer algebras of the primitive unitary reflection group of order 96 [pdf] OEIS
Tokyo J. Math. 39 (2016, December), no. 2, 469-482.

[22] M.Oura, M.Ozeki
A numerical study of Siegel theta series of various degrees for the 32-dimensional even unimodular extremal lattices pdf
Kyushu J. Math. 70 (2016, October), no. 2, 281-314.

[21] M.Oura, M.Ozeki
Distinguishing Siegel theta series of degree 4 for the 32-dimensional even unimodular extremal lattices
Abh. Math. Semin. Univ. Hambg. 86 (2016, March), no. 1, 19-53.

[20] M.Oura
Eisenstein polynomials associated to binary codes (II) [pdf]
Kochi J. Math. 11 (2016, March), 35-41.

[19] M.Oura, C.Poor, R.Salvati Manni, D.Yuen
Modular Forms of weight $8$ for $\Gamma_g(1,2)$ [pdf]
Math.Ann. 346(2010, February), 477-498.

[18] M.Oura
Eisenstein polynomials associated to binary codes
Int. J. Number Theory 5(2009), no.4, 635-640. [pdf]

[17] M.Oura, R.Salvati Manni
On the image of code polynomials under theta map
J. Math. Kyoto Univ. 48-4(2008), 895-906. [pdf]

[16] M.Oura
On the integral ring spanned by genus two weight enumerators
Discrete Math. 308(2008), 3722-3725. [pdf]

[15] M.Oura, C.Poor, D.Yuen
Towards the Siegel ring in genus four
Int. J. Number Theory 4(2008), no.4, 563-586. [pdf]

[14] Y.Choie, M.Oura
The joint weight enumerators and Siegel modular forms
Proc. Amer. Math. Soc. 134 (2006), 2711-2718. [pdf]

[13] S.T.Dougherty, T.A.Gulliver, M.Oura
Higher weights for ternary and quaternary self-dual codes
Des. Codes Cryptogr. 38 (2006), no. 1, 97--112. [pdf]

[12] M.Oura
Observation on the weight enumerators from classical invariant theory
Comment. Math. Univ. St. Pauli, Vol. 54 (2005), No.1, 1-15. [pdf]

[11] M.Oura
An example of an infinitely generated graded ring motivated by coding theory
Proc. Japan Acad., 79, Ser.A (2003), 134-135. [pdf]

[10] E.Bannai, M.Harada, T.Ibukiyama, A.Munemasa, M.Oura
Type II codes over F2 + u F2 and applications to Hermitian modular forms
Abh. Math. Sem. Univ. Hamburg 73 (2003), 13--42. [pdf]

[9] S.T.Dougherty, T.A.Gulliver, M.Oura
Higher weights and graded rings for binary self-dual codes
Discrete Appl. Math. 128 (2003), no. 1, 121-143. [pdf]

[8] S.T.Dougherty, M.Harada, M.Oura
Note on the g-fold joint enumerators of self-dual codes over Zk
Appl. Algebra Engrg. Comm. Comput. 11(2001) 6, 437-445. [pdf]

[7] E.Freitag, M.Oura
A theta relation in genus 4
Nagoya Math. J. 161(2001), 69-83. [pdf]

[6] M.Oura
Codes et formes paramodulaires
C.R.Acad.Sci.Paris., t. 328, Serie I, 843-846, 1999. [pdf]

[5] M.Harada, M.Oura
On the Hamming weight enumerators of self-dual codes over Zk
Finite Fields and Their Appl. 5 (1999), 26-34. [pdf]

[4] E.Bannai, S.T.Dougherty, M.Harada, M.Oura
Type II codes, even unimodular lattices and invariant rings
IEEE Trans. Inform. Theory, vol 45, No.4(1999), 1194-1205. [pdf]
see Young Ho Park, Modular independence and generator matrices for codes over Zm, Des. Codes Cryptogr. 50(2009), no.2, 147--162.

[3] M.Oura
The dimension formula for the ring of code polynomials in genus 4
Osaka J.Math., 34 (1997), 53-72. [pdf]
in the published version, the coeff of t^(72) in Theorem 4.1 at p.70 is 5845, not 5485.

[2] M.Oura
Molien series related to certain finite unitary reflection groups
Kyushu J.Math., vol 50, No.2(1996), 297-310. [pdf]

[1] P.Balmaceda, M.Oura,
The Terwilliger algebras of the group association schemes of S5 and A5
Kyushu J.Math. vol 48, No.2(1994), 221-231. [pdf]